A Survey of the Principle and Development of Geometric Function Theory

Authors

DOI:

https://doi.org/10.24237/ASJ.03.03.867m

Keywords:

Keywords: Geometric theory, Analytic function, Univalent function.

Abstract

Abstract

     This article serves as an introduction to the theory of geometric functions. Foundational methodologies and certain advancements within the domain are elucidated with the perspective that the primary audience comprises budding scholars eager to grasp fundamental principles. It commences with rudimentary terminologies and principles, followed by an exploration of select topics within the realm of univalent functions theory. Various fundamental subsets within the umbrella of univalent functions are outlined. Particular emphasis is placed on the significant category of Caratheodory functions and their interrelations w th diverse function classes, particularly the methodologies for deriving conclusions in those alternate classes vis-à-vis the underlying Caratheodory functions. Given the intended audience's novice status, intricate proofs are omitted. Instead, elementary demonstrations are articulated using the most straightforward language possible. Footnotes are incorporated to expound upon points that may not be immediately apparent. References primarily consist of canonical texts. Interested parties are encouraged to consult experts for the latest references, supplementing those cited within the mentioned texts. It is hoped that this exposition will prove beneficial to even seasoned researchers venturing into this field. We commence with the fundamental definition and present a few straightforward examples from the realm of univalent functions. Following cursory examination of the existing literature, we overview the advancements achieved in addressing specific challenges within this domain.

Downloads

Download data is not yet available.

References

[1] A. C. Schaeffer, and D. C. Spencer, Coefficient Regions for Schlicht Functions, Amer. Math. Soc. Coll. Pub., (Providence, Rhode Island, 1950), 35

[2] G. M. Goluzine, Geometric The of Functions of a Complex Variable, 26, American Math. Soc. Translations, Providence, R. I., (1969)

[3] A. J. Jenkiens, Univalent Functions and Conformal Mapping, (SpringerVerlag, erlin, 1965)

[4] W. K. Hayman, Multivalent Functions, (Cambridge University Press, Cambridge, 1958)

[5] C. Pommrenke, Univalent Functions, Vanderhoeck and Ruprecht, Gottingen, )1975(

[6] Schobir, G. Univalent Functions- Selected TOPCS, Lecture Notes in Mathematics, )Springer Verlag, Berlin, 1975(

[7] D. A. Horowitz, Further Refinement for Coefficient Estimates of Univalent Functions Proc. Amer. Math. Soc., 71217-221,(1978), DOI(https://doi.org/10.1090/S0002-9939-1978-0480979-0)

[8] C. FitzGerald, Quadratic Inequalities and Coefficient Estimates for Schlicht Functions, Archive for Rat. Mech. and Analysis, 46, 356-368(1972), DOI(https://doi.org/10.1007/BF00281102)

[9] O. P. Ahuja, Planar harmonic univalent and related mappings, J. Inequal. Pure and Applied Math., 6 (4), Art. 122, 1–18(2005)

[10] P. L. Duren, Coefficients of univalent functions, Bull. Amer. Math. Soc., 83, 891–911(1977)

[11] P. L. Duren, Univalent functions, (Springer Verlag, New York Inc., 1983)

[12] K. Yamaguchi, On functions satisfying Re{f(z)/z} > 0, Proc. Amer. Math. Soc., 17588–591(1966)

[13] H. M. Srivastava, and S. Owa, Current Topics in Analytic Funtion, (New Jersey, London and Hong Kong, 1992)

[14] S. Ruscheweyh, Neighboods of univalent functions, Proc. Amer. Math .Soc., 81521-527(1981)

[15] D. Bansal, J. K. Prajapat, Certain geometric properties of the Mittag -Leffler functions, ComplexVar. Ellip. Equ., 61, 338–350(2016), DOI(http://dx.doi.org/10.1080/17476933.2015.1079628)

[16] F. Ghanim, and M. Darus, A new subclass of uniformly starlike and Convex Funcyions with negative coefficients,Int. J. pure Appl.Math., 45(4), 559-572)(2008)

[17] C. Caratheodory, Theory of functions of a complex variable, Vols. I & II, (Chelsea Pub. Co. New York Inc., 1960)

[18] W. Janowseki, Some extremal problems for certain families of analytic functions I, Ann. Polon. Math. 28, 297–326(1973)

[19] K. O. Babalola, Convex null sequence technique for analytic and univalent mappings of the unit disk, Tamkang J. Math., 40 (2), 201–209(2009), DOI(https://doi.org/10.5556/j.tkjm.40.2009.468)

[20] H. M. Srivastava, S. Hussain, I. Ahmad, S. G. Ali Shah, Coefficient bounds for analytic and bi-univalent functions associated with some conic domains, J. Nonlinear Convex Anal., 23 , 741–753(2022)

[21] P. O. Sabir, Coefficient estimate problems for certain subclasses of m-fold symmetric bi-univalent functions associated with the Ruscheweyh derivative, arXiv:2304, 11571, 1–20(2023)

[22] A. K. Wanas, H. K. Raadhi, Maclaurin coefficient estimates for a new subclasses of m-fold symmetric bi-univalent functions, Earthline J. Math. Sci., 11(2) , 199–210(2023), DOI(https://doi.org/10.34198/ejms.11223.199210)

[23] E. Amini, S. Al-Omari, K. Nonlaopon, D. Baleanu, Estimates for coefficients of Bi-univalent functions associated with a fractional q-difference Operator, Symmetry, 14, 879(2022), DOI(https://doi.org/10.3390/sym14050879)

[24] A. R. S. Juma, N. S. Al-khafaji, and O. Engel, Chebyshev polynomials for certain subclass of bazilevic functions associated with ruscheweyh derivative, Kragujevac Journal of Mathematics, 45(2), 173–180(2021)

[25] B. Khan, H. M. Srivastava, M.Tahir, M. Darus, Q. Z. Ahmad, N. Khan, Applications of a certain q-integral operator to the subclasses of analytic and bi-univalent functions, AIMS Math, 6, 1024–1039(2021), DOI(http://dx.doi.org/10.3934/math.2021061)

[26] O. M. Aljuboori, and Kassim. A. Jassim, New Subclasses of Meromorphically Uniformly of Multivalent Functions with Positive and Fixed Second Coefficients, Iraqi Journal of Science, 64(1), 365-372(2023), DOI(https://doi.org/10.24996/ijs.2023.64.1.34)

[27] A. M. Delphi, and Kassim. A. Jassim, A Class of Harmonic Multivalent Functionsfor Higher Derivatives Associated with General Linear Operator, Iraqi Journal of Science, 63(9), 3867-3876(2022), DOI(https://doi.org/10.24996/ijs.2022.63.9.19)

[28] S. H. Hadi, M. Darus, Differential subordination and superordination of a q-derivative operator connected with the q-exponential function, Int. J. Nonlinear Anal. Appl., 13, 5865416(2022), DOI(https://doi.org/10.22075/ijnaa.2022.27487.3618)

[29] S. D. Theyab, W. G. Atshan, and H. K. Abdullah, On some sandwich results of univalent functions related by differential operator, Iraqi J. Sci., 63(11), 4928–4936(2022), DOI(https://doi.org/10.24996/ijs.2022.63.11.29)

[30] I. A. Kadum, W. G. Atshan, and A. T. Hameed, Sandwich theorems for a new class of complete homogeneous symmetry, functions by using cyclic operator, Symmetry, 14(10), 2223(2022), DOI(https://doi.org/10.3390/sym14102223)

[31] F. O. Salman, and W. G. Atshan, New results on integral operator for a subclass of analytic functions using differential subordinations and superordinations, Symmetry, 15(2), 1–10(2023), DOI(https://doi.org/10.3390/sym15020295)

[32] R. Abd Al-Sajjad, and W. G. Atshan, Certain analytic function sandwich theorems involving operator defined by Mittag-Leffler function, AIP Conf. Proc., 2398, 060065(2022), DOI(https://doi.org/10.1063/5.0093633)

[33] H. F. Al-janaby, F, Ghanim, and p. Agarwal, Geomtric studies on inequalities of harmonic functions in a complex field based on ξ-generalized Hurwitz-Lerch Zeta function Journal Iranian Journal of Mathematical Sciences and Informatics, 18(1), 73-93(2023), DOI(http://dx.doi.org/10.52547/ijmsi.18.1.73)

[34] N. Sangle, and G. Birajdar, Certain subclass of analytic function with neg-ative coefficients defined by Catas operator, Indian Journal of Mathematics (IJM), 62(3), 335-353(2020)

[35] L. A. Wani, and A. Swaminathan, Radius problems for functions associated with a nephroid domain, Rev. R. Acad. Cienc. Exactas F´ıs. Nat. Ser. A Mat. RACSAM, 114(4), 178(2020), DOI(https://doi.org/10.1007/s13398-020-00913-4)

Downloads

Published

2025-07-01

Issue

Section

Articles

How to Cite

A Survey of the Principle and Development of Geometric Function Theory. (2025). Academic Science Journal, 3(3), 251-271. https://doi.org/10.24237/ASJ.03.03.867m